# SDR SWIA2018101645148

- Difficulty date: September 22, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 38,207 hours, 32,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R31527221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE (PN 601R31527-221) AT BOTTOM OF PAX DOOR SURROUND STRUCTURE HAS CORROSION.  (C-CHECK) RO: 10/14/2018 INSTALLED NEW ANGLE, P/N 601R31527-221 IAW SRM. OPS TEST GOOD.
